Citation: Anonymous. "300 Tabs Later: No more x For Moi!: An Experience with MDMA (exp4390)". Erowid.org. Jan 21, 2001. erowid.org/exp/4390
||(pill / tablet)
Report on the effects of three years of weekly MDMA use (note:last use ever was 4 months ago). Often Xanax (a benzodiazapene) was taken to turn the drug off at the end of the night. Xanax dependance is an unintended result.
male: age - mid 40's: female: mid 30's - both report same symptoms; both professionals
2) mild to moderate depression (just started taking Zoloft 2 weeks ago - 5HTP did not work). Note: Post MDMA blues used to last a day or two. In the last year the after weekend blues lasted up to a week or more. Since ceasing use 4 months ago depression has continued.
3) lack of ability to concentrate and focus
4) short term memory loss got worse in the last year - now long term memory loss is evident
Fear - seratonin depletion may be permanent. Trying to see if Zoloft (an SSRI) will replenish seratonin and cure depression and insomnia. Beware - weekly use not recommended. Never again for us.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.